Aa
A
A
Close
Avatar universal
Can antibiotics cause headaches??
Headaces with antibiotics?
I been on two types of antibiotics for 6 days now for my UTI. At 1st I was on Sulfameth/ Trimethoprim for 5 days and now I'm on Levoflaxacin. I been having headaces ever since I started them. I also been having this pain on my left side of my head. Can this be a side effect? I never get headaches. I'm very worried.  I'll call dr tmrw.
Cancel
5 Answers
Page 1 of 1
Avatar universal
Hi,
How are you? Indeed, some antibiotics including sulfamethoxazole/trimethoprim and levofloxacin may cause headache as one of the side effects. This usually goes away after the course of the treatment. If it persists, inform your doctor about this for proper management. Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I get the same thing, and I have a terrible time getting rid of the headaches.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
7530528 tn?1428275172
Jerilou,

You get the headaches specifically with antibiotics?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
it seems so. Every time I take antibiotics for sinus  problems for any period of time, I get a terrible headache on the left side of my head.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
7530528 tn?1428275172
Like the Dr said, it could just be a side effect but if it doesn't go away within a few days then I would consider the possibility of an allergy to the antibiotics. You should bring it up to you PCP.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources